# SDR DALA12008105501

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 86,073 hours, 36,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS INOPERATIVE.  FOUND EMERGENCY LIGHT POWER SUPPLY BAD, REP SAME. OPS CHECKED NORMAL.    OK FOR SERVICE.
